Medique Decorel Forte Plus gives extra-strength relief for severe colds & cough. Relieves cough, headache, sore throat, minor aches & pains, nasal congestion and helps loosen phlegm. Contains Acetaminophen 325 mg, Dextromethorphan HCl 15 mg, Guaifenesin 200 mg and Phenylephrine HCl 5 mg. Unit dose packets make it convenient to take cold & cough relief with you anywhere. Easy to swallow, film-coated tablets packed in tamper evident packets. 250 packets of 2 tablets per box. Box information and instructions printed in English and Spanish.